| Catalog Number |
383539 |
| Medical Device Problem Codes |
Leak/Splash (1354); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that blood from patient came out of item.Has patient and/or user harm occurred? no if no action were to be taken, is harm to a patient and/or user deemed likely to occur: yes.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number (b)(4) and lot number 5148487.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.